| Catalog Number |
5100120452 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated.The procedure was completed successfully.Further information regarding any, adverse consequences, surgical delay or medical intervention has been requested.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
The user facility reported that the device overheated while operating.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.